he exp many side effects also but ER said do not stop taking
There are side effects that can be different for different people. Don't stop it. Depending on why he takes it he could have critical complications. Also, depending upon the dose, suddenly stopping it can cause severe withdrawal, far worse than his symptoms.
When a medication is hard to handle, just as it says on the literature that comes with it, call the doctor right away to see what the doctor wants you to do. Even though it was the ER, their instructions were for him to see his regular doctor within a few days of receiving the medication. He needs to keep taking this and see the follow up doctor. Please help him with that if you can. And no alcohol or such during this time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 1 answer
Lexapro - when on lexpro if you tend to get more depressed happy when first start taking it. I have?
Posted 4 Sep 2011 • 3 answers
Posted 24 May 2012 • 4 answers
Posted 30 Mar 2013 • 1 answer
Posted 13 Mar 2015 • 2 answers